RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 2, Number 3  

This issue — as well as the preceding and the subsequent ones — is dedicated to Yuri I. Manin on the occasion of his 65th birthday.


Toric residues and mirror symmetry
V. V. Batyrev, E. N. Materov
435
$\varepsilon$-factors for Gauss–Manin determinants
A. A. Beilinson, S. J. Bloch, H. Esnault
477
Normalized intertwining operators and nilpotent elements in the Langlands dual group
A. Braverman, D. A. Kazhdan
533
On $m$-quasi-invariants of a Coxeter group
P. Etingof, V. A. Ginzburg
555
$q$-characters of the tensor products in $\mathbf{sl}_2$-case
B. L. Feigin, E. B. Feigin
567
Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields
S. R. Ghorpade, G. Lachaud
589
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019